# SDR DLM88070847

- Difficulty date: July 3, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 41,321 hours, 31,140 cycles
- Engine: Pwa JT8D219
- Engine time: 34,543 hours, 25,966 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 726865
- Condition: Unknown
- Location: Nr 2
- Part time: 34,543 hours, 25,966 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE ROLLED BACK ON LEVEL OUT AT 4000 FT ON APPROACH.  OIL PRESS WENT TO ZERO.  ENGINE WAS MANUALLY SHUT DOWN.  REPLACED NR 2 ENG OIL FILTER, NO METAL FOUND CHECKED CHIP DETECTOR NO METAL FOUND NEEDS LEAK CK REMOVED FUEL CONTROL P M/M.  REPLACED FUEL PUMP AND FUEL CONTROL PER M/M NEEDS OPS CHECK.  OP CHECKS GOOD PER M/M.
